http://dx.doi.org/10.1006/jmaa.1994.1394

">
 

Title

Similarity Solutions Of The Nonlinear Schrodinger-Equation

Authors

Authors

E. K. Ramasami;L. Debnath

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Math. Anal. Appl.

Keywords

Mathematics, Applied; Mathematics

Abstract

General similarity solution of the nonlinear Schrodinger equation is obtained by using group-theoretic methods. Similarity solutions for several special cases are also found. Finally, a solitary wave solution of the (1 + 2)-dimensional nonlinear Schrodinger equation in deep water is derived. (C) 1994 Academics Press, Inc.

Journal Title

Journal of Mathematical Analysis and Applications

Volume

187

Issue/Number

3

Publication Date

1-1-1994

Document Type

Article

Language

English

First Page

851

Last Page

863

WOS Identifier

WOS:A1994PN68000011

ISSN

0022-247X

Share

COinS